# SDR AALA202107133997

- Difficulty date: June 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 58,513 hours, 33,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53370613202
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR AFT ACTUATOR FITTING CRACKED AT 2ND FROM TOP FASTENER HOLE. REPLACED FITTING PER EA 328335.**SUPPLEMENTAL REPORT TO ADD CORRECT AIRCRAFT TIMES AND CYCLES TO SECTION 3**
